MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION ECHELON OVAL 1.5T MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM HEALTHCARE CORPORATION ECHELON OVAL 1.5T MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Blister (4537)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A medwatch form 3500b was submitted by the customer following the incident.A supplemental report will be submitted pending investigation results.
 
Event or Problem Description
On september 21, 2022, fujifilm healthcare corporation became aware of an event involving echelon oval 1.5t mri system that occurred on (b)(6) 2022.It was reported that while undergoing an mri of the spine the patient experienced a burning sensation on her arms and suffered blistering on her hands.There is no death associated with this event.
 
Additional Manufacturer Narrative
On november 17, 2022, fujifilm healthcare corporation concluded their root cause investigation on the echelon oval 1.5t mri.There were no issues found with the machine or coils, and the system is operating as intended.Fujifilm believes that the burns were likely caused by the patient's hands touching thereby causing an unintended closed radiofrequency loop.The site was instructed to follow the ifus and related guidelines for proper placement of the patient during imaging scans to prevent similar injuries from occurring.

Brand Name
ECHELON OVAL 1.5T MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA  277-0804
Manufacturer (Section G)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA   277-0804
Manufacturer Contact
yasuo okamoto
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0-804
JA   277-0804
MDR Report Key15610781
Report Number3018423337-2022-00009
Device Sequence Number16831650
Product Code LNH
UDI-Device Identifier04580292768391
UDI-Public(01)04580292768391(11)170810(250)G200197317
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight119 KG
Patient EthnicityNon Hispanic
Patient RaceWhite